# SDR SWAA2022091952687

- Difficulty date: September 13, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 26,104 hours, 12,123 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH TO RUNWAY 30R;9 MILES;SELECTED FLAPS 30 POSITION;FLAPS MOVED NORMALLY FROM 15 TO 30. LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED(AMBER LIGHT). WE ACCOMPLISHED A NORMAL GO-AROUND AND WHEN WE CLEANED UP THE AIRCRAFT GEAR AND FLAPS THE LEADING EDGE DEVICES REMAINED IN THE EXT POSITION. WE RAN THE LEADING EDGE FLAPS TRANSIT CHECKLIST AND CONFIGURED THE AIRCRAFT FOR A FLAPS 15 LANDING. / [01] REMOVED AND RELACED FLAP CONTROL LEVER POSITION SENSOR; ADJUSTED AND TESTED PER AMM 27-51-06. RESET FLAP AND SLAT HYD FUSES SYS B AND STANDBY SYS PER 27-81-61.
